Ask The Doctor > Pending > Weight gain after glucose and other medicine treatments

Weight gain after glucose and other medicine treatments

Patient: Hi doctor,I am 24 years old. I weigh 73 kgs. My height is 5’7″. I was very slim but due to intake of medicines my weight had increased. because of which i look older than my age and i am getting married next year in December and want to get into shape before that.I have an extra bi-lateral cervical ribs because of which the alignment of my spinal cord has gone bad (it has lost its curvature) . Due to this i cannot go to gym or do any rigorous workout. Also, I suffered from mumps which led to pancriatitis in January 2011. Was hospitalized and was on glucose for 3 days and the medication for it continued for 2 months. Subsequently it led to increase in weight.i cannot go for liposuction as its way above my budget.Please doctor help me.

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment